# SDR UIEA2017071401223

- Difficulty date: July 13, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 96,607 hours, 13,850 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Shear Tie
- Condition: Cracked
- Location: Lt Wing Skin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE INBD AILERON ACTUATOR COMPARTMENT HAS A CRACK ON UPPER WING SKIN ANGLE SUPPORT BRACKET ON RIB BEHIND PANEL 573AB.  REPAIRED LT WING TE RIB AND SUPPORT ANGLE AT WBL 445.94 IAW EA 747-5700-28-A6834, REV IR, AND EO 4457A609, REV 0.
